# SDR SWAA2020011640503

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 43,015 hours, 25,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER WING REAR SPAR VAPOR WEB CRACKED APPROXIMATELY 6" JUST FORWARD OF HYDRAULIC RETURN FILTER.  REPAIRED WEB PER SRM.
